# SDR 2025FA0000638

- Difficulty date: September 11, 2025
- Submitted: September 11, 2025
- Operation: General aviation
- Make and model: Agusta AW119MKII
- Aircraft time: 219 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bushing
- Part number: 109011132
- Condition: Incorrect
- Location: Main Rotor
- Part time: 219 hours
- Component: Rotor Head, Agusta
- Component part number: 109011202113
- Stage of operation: CL
- How discovered: V
- Nature of condition: W, E
- Precautionary procedure: A

## Discrepancy

MAIN ROTOR HEAD DAMPER BUSHING P/N 109-0111-32-10X WAS INSTALLED INCORRECTLY DURING AIRCRAFT PRODUCTION.  AIRCRAFT VIBRATIONS ARE SUSPECTED AS A RESULT OF THE INCORRECT ASSEMBLY.
